Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 1, pp 154–158 | Cite as

Cauchy problem for a system of equations of three-dimensional elasticity theory

  • Sh. Ya. Yarmukhamedov
  • T. I. Ishankulov
  • O. I. Makhmudov
Article

Keywords

Cauchy Problem Elasticity Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. I. Makhmudov, “On a Cauchy problem for a system of equations of elasticity theory,” in: Complex Analysis and Mathematical Physics: Thesis Reports [in Russian], All-Union School-Seminar, Krasnoyarsk (1987).Google Scholar
  2. 2.
    Sh. Ya. Yarmukhamedov, “On a Cauchy problem for the Laplace equation,” Dokl. Akad. Nauk SSSR,235, No. 2, 281–283 (1977).Google Scholar
  3. 3.
    M. M. Lavrent'ev, Ill-Posed Problems of Mathematical Physics [in Russian], Sib. Otd., Akad. Nauk SSSR, Novosibirsk (1962).Google Scholar
  4. 4.
    V. D. Kupradze et al., Three-Dimensional Problems of the Mathematical Theory of Elasticity [in Russian], Tbilisi Univ., Tbilisi (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • Sh. Ya. Yarmukhamedov
  • T. I. Ishankulov
  • O. I. Makhmudov

There are no affiliations available

Personalised recommendations